# SDR UIEA2018062901294

- Difficulty date: July 8, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 93,789 hours, 16,571 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATA 53-40, MOST O/B SEAT TRACK AT STA 230 FOUND CRACKED. CABIN STA 230 MOST RT O/B CRACK SEAT TRACK REPAIRED AS PER SRM 53-00-52 REPAIR 6 REV 83.
